# SDR MALA976590

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2325
- System (JASC): 2730 · Elevator Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Q Feel Heater
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MSP, THE Q FEEL HEATER FAIL ANNUNICATOR ILLUMINATED.  CREW FOLLOWED QRH PROCEDURES AND RETURNED TO MSP.  MAINTENANCE FOUND Q FEEL CIRCUIT BREAKER TRIPPED.  ALSO, FOUND NUMEROUS OTHER CIRCUIT BREAKERS TRIPPED.  ALL CB'S WERE TRIPPED DURING A-CHECK MAINTENANCE LAST NIGHT.  RESET ALL CB'S.
